# SDR UPS04842105

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012335
- Part serial: 330
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY, OP CHECKED GOOD.
